Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Enlacements du mouvement brownien autour des courbes de l'espace


Authors: Jean-François Le Gall and Marc Yor
Journal: Trans. Amer. Math. Soc. 317 (1990), 687-722
MSC: Primary 60J65
DOI: https://doi.org/10.1090/S0002-9947-1990-0946219-0
MathSciNet review: 946219
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Limit theorems are proved for the winding numbers of a three-dimensional Brownian motion around certain curves in space. In particular, the joint asymptotic distribution of the winding numbers around two curves is obtained. This joint distribution generalizes the asymptotic law of the winding numbers of a planar Brownian motion around two points, which has recently been given by Pitman and Yor. The limiting distributions are closely related to the time spent by a linear Brownian motion above and below a multiple of its maximum process. Proofs rely on stochastic calculus for continuous semi-martingales.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60J65

Retrieve articles in all journals with MSC: 60J65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1990-0946219-0
Keywords: Asymptotic distributions, Brownian motion, excursions, stochastic integrals, winding numbers
Article copyright: © Copyright 1990 American Mathematical Society